Dec 29, 2010
I'm newly diagnosed, I was given a 30day prescription of ATRIPLA to see if it would work. I took my last pill last night Dec 28th, i had a doctors Apt for Dec 27th and it was rescheduled by the doctors office for Jan 3rd how will those days without med affect me and what should i do
Response from Dr. Henry
Though often things would work out OK I recommend getting refill now to avoid gaps in treatment and decrease the small risk for resistance or viral rebound to an even lower level. KH
Stocrin resistance ? Viral load detectable ?
Atripla's sides effects
- What Is The Risk Of Getting HIV From Piercing?
- Is Burning Penis A Symptom Of Acute HIV Infection?
- Diarrhea After Deep Kissing Worried I Have HIV
- Pain In Penis After Sucking Penis Does It Mean I Have HIV
- Tingling In Feet After Licking Genital Worried I Have HIV
- White Discharge After Oral Sex With No Protection Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.